# SDR UALA2012080104135

- Difficulty date: August 1, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 40,333 hours, 15,653 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DOES NOT PASS, GIVES MESSAGE EPSU BATTERY EMER R MESSAGE AND NO GREEN LIGHT.  CYCLED AIRCRAFT POWER TO RESET CIDS SYSTEM, TEST NOW NORMAL.  SYSTEM OK MESSAGE DISPLAYED.
